# SDR CALA2014072300980

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 REV G STEP 04 ACCOMPLISH MFEC INSPECTION ON LT FRAMES BETWEEN STRINGER 8 & 9 FOUND CRACK ON INBD RIVET FRAME STATION 500AL.  IAW NDT MANUAL PART 6 53-30-00 PROCEDURE 7.  REPAIRED IAW EA 5310-004716 REV G OP2 SEE FLEET CYCLE FOR ALL WORK PERFORMED.
